메인메뉴바로가기

한양대학교 산학협력단

홈으로 바로가기 > 연구정보 > 연구성과 > Recent Articles

연구성과 > Recent Articles

  • 한양대학교 기관으로 출판된 최신 SCI급 논문현황 (Web Of Science에서 제공되는 자료)
  • 매주 1회 업데이트
페이스북 로그인트위터 로그인카카오톡 로그인메일 전송
view

SCI-E Article

Weyl Type Theorems for Complex Symmetric Operator Matrices
Author An, Il Ju (Dept Math);
Corresponding Author Info An, IJ (reprint author), Hanyang Univ, Dept Math, Seoul, South Korea.
E-mail 씠硫붿씪 븘씠肄dlfwn79@khu.ac.kr 씠硫붿씪 븘씠肄 eiko@ewha.ac.kr 씠硫붿씪 븘씠肄 jieun7@ewhain.net
Document Type Article
Source FILOMAT Volume:31 Issue:9 Pages:2891-2900 Published:2017
Times Cited 0
External Information PDF 븘씠肄http://dx.doi.org/10.2298/FIL1709891A
Abstract In this paper, we study Weyl type theorems for complex symmetric operator matrices. In particular, we give a necessary and sufficient condition for complex symmetric operator matrices to satisfy alpha-Weyl's theorem. Moreover, we also provide the conditions for such operator matrices to satisfy generalized alpha-Weyl's theorem and generalized alpha-Browder's theorem, respectively. As some applications, we give various examples of such operator matrices which satisfy Weyl type theorems.
Web of Science Categories Mathematics, Applied; Mathematics
Funding National Research Foundation of Korea(NRF) - Ministry of Science, ICT and future Planning [2015027497]; National Research Foundation of Korea(NRF) - Ministry of Education [2009-0093827]; National Research Foundation of Korea( NRF) - Ministry of Education,
Language English
페이스북 로그인트위터 로그인카카오톡 로그인메일 전송 리스트